I was on Prozac for a few months. I loved it, but I experienced hypomania once. So, my psychiatrist switched me to Lamictal for bipolar disorder. I have gained weight and gotten depressed. Why am I gaining weight with this medicine?
Welcome to icliniq.com.
For further information consult a psychiatrist online -->https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, I am very sad, surrounded by negative thoughts and anxiety ... Read fullWhat can cause weight gain, sweating and tiredness?
.. having symptoms of hypothyroidism and the reports too are suggesting the same. I recommend you to start tablet Eltroxin (Levothyroxine) 50 mcg every morning in empty stomach and repeat TSH (thyroid stimulating hormone) after two months. Revert bac... Read fullCan medicines cause sudden weight gain during pregnancy?
.. read and understood your problem. The increase in weight may be due to difference in clothing or other things, but if it is true increase then water is accumulating in her body. Does she have swelling of feet? Under such a condition, salt intake ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now